# SDR DXTA200601225

- Difficulty date: February 1, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N834QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600669
- Aircraft time: 1,022 hours, 777 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Loose
- Location: Tail Cone Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAIL CONE DOOR ANNUNCIATOR ILLUMINATED ON THE TAKEOFF ROLL.  TAKEOFF ABORTED.  DUPLICATED DISCREPANCY:  FOUND DOOR LOCK SW WAS LOOSE AND OUT OF ADJUSTMENT.  SECURED TAIL CONE DOOR WARN SW AND PROPERLY ADJUSTED TAIL CONE DOOR WARN SW.  PERFORMED OPS CHECK OF TAIL CONE DOOR WARN SYSTEM, OPS CHECKED GOOD ON GROUND.  ALL WORK PERFORMED IAW CESSNA 560 ENCORE MM 52-30-01.
